# SDR SWAA2021122245816

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CABIN WET AREA FLOOR INTERCOSTAL CRACKED @ LBL 45 BETWEEN STA 328 AND 344 ; / [01] REMOVED INTERCOSTAL DAMAGED IN REFERENCE. B-737 SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED HOLES IN THE NEW INTERCOSTAL IN REFERENCE B-737 SRM 51-40-02-0G-0 AT STA 328-344 LBL 45.; [03] VERIFIED NEW PART DRILL. OK TO INSTALL; [04] STAR INSTALLING HI LOCK IN REFERENCE. B737 SRM 51-40-02-0G-0.; [05] INSTALLED NEW INTERCOSTAL AT FWD WET AREA BETWEEN STA 328 AND STA 344 LBL 45 AS PER B737-700 SRM 51-40-02-0G-0 / 51-40-05-0G-0 AND DRWG # 141A5400 .; [06] VERIFIED PARTS AND MEASUREMENTS; [07] VERIFIED INSTALLATION
